# SDR ABXA9701159

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055516
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER DELAMINATED, UPPER AND LOWER SKIN.  REPLACED ALL HONEYCOMB CORE DOUBLERS AND SKIN.
